Mathematische Annalen

, Volume 253, Issue 3, pp 213–226 | Cite as

Zur Komplettierung ausgezeichneter Ringe

  • Christel Rotthaus
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    André, M.: Localisation de la lissite formelle. manuscripta math. 13, 297–307 (1974)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Bourbaki, N.: Elements of mathematics. commutative algebra. Herrmann: Paris 1972MATHGoogle Scholar
  3. 3.
    Brodmann, M., Rotthaus, C.: Über den regulären Ort in ausgezeichneten Ringen (erscheint demnächst)Google Scholar
  4. 4.
    Grothendieck, A.: Elements de geometric algébrique. I.H.E.S. Publ. math. 20 (1964)Google Scholar
  5. 5.
    Grothendieck, A.: Elements de geometric algébrique. I.H.E.S. Publ. math. 24 (1965)Google Scholar
  6. 6.
    Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic 0.I and II. Ann. Math. 79, 109–236 (1964)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Matsumura, H.: Commutative algebra. Benjamin: New York 1970MATHGoogle Scholar
  8. 8.
    Matsumura, H.: Formal power series rings over polynomial rings. I. In: Number theory, algebraic geometry, and commutative algebra, in honour of Y. Akizuki, pp. 511–520. Tokyo: Kinokuniya 1973Google Scholar
  9. 9.
    Marot, J.: Sur les anneaux universellement japonais. Bull. Soc. math. France 103, 103–111 (1975)MathSciNetMATHGoogle Scholar
  10. 10.
    Nishimura, J.: Note on Krull domains. J. Math. Kyoto Univ. 15, 397–400 (1975)MathSciNetMATHGoogle Scholar
  11. 11.
    Nishimura, J.: On ideal-adic completion of noetherian rings (erscheint demnächst)Google Scholar
  12. 12.
    Nomura, M.: Formal power series rings over polynomial rings. II. In: Number theory, algebraic geometry, and commutative algebra, in honour of Y. Akizuki, pp. 521–528. Tokyo: Kinokuniya 1973Google Scholar
  13. 13.
    Seydi, H.: Anneaux henséliens et conditions de chaines. Bull. Soc. math. France 98, 9-31 (1970)Google Scholar
  14. 14.
    Rotthaus, C.: Komplettierung semilokaler quasiausgezeichneter Ringe. Nagoya Math. J. 76, 173–180 (1979)MathSciNetMATHGoogle Scholar
  15. 15.
    Valabrega, P.: A few theorems on completion of excellent rings. Nagoya Math. J. 61, 127–133 (1976)MathSciNetMATHGoogle Scholar
  16. 16.
    Valabrega, P.: On the excellent property for power series rings over polynomial rings. J. Math. Kyoto Univ. 15, 387–395 (1975)MathSciNetMATHGoogle Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Christel Rotthaus
    • 1
  1. 1.MathematischesInstitut der UniversitätMünsterBundesrepublik Deutschland

Personalised recommendations